# SDR QXEA200603014

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 22,057 hours, 31,320 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Light
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YLW FLIGHT NR 2177, NR 2 AUX PUMP ADVISORY LIGHT INOP (AUX PUMP ADV LIGHT INOP). MAINTENANCE RELAMPED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
